# SDR YYFA2012F00148

- Difficulty date: July 28, 2012
- Submitted: July 29, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,089 hours, 34,165 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY LIGHT AFT NON STANDARD DROP CEILING PANEL & AFT STANDARD DROP PANEL.  FOUND BATTERY BS-27 TO HAVE OV.  R & R BATTERY IAW MM 33-53-00 PG 407-411.  OPS CHECKED GOOD IAW MM 33-53-00, PGS 501-503.
